# SDR SWAA2024052178145

- Difficulty date: April 22, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 318 Lbl 62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FED THRESHOLD SUPPORT ANGLE BS318 LBL62 WL208.<[01] REMOVED AND REPLACED SUPPORT ANGLE BS318 LBL62 WL208 I.A.W SRM 51-40-02. AND DWG 141A8112;[02] REMOVED AND REPLACED SUPPORT ANGLE BS318 LBL62 WL208 I.A.W SRM 51-40-02. AND DWG 141A8110;[03] UPDATED CORRECTIVE ACTION #1 ; #2  REMOVED AND REPLACED SUPPORT ANGLE BS318 LBL62 WL208 I.A.W SRM 51-40-02. AND DWG 141A8110 REV: E
